Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Patches on legs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

User :   hi
Doctor :   hi
Doctor :  
how can i help you
User :   my brother has some skin problem like patches on legs n thigh
User :   doctor has given a tratment today
User :   he has taken a azifast 500 mg today
Doctor :  
User :   now because of loose motion he has problem
User :   what is problem n why
Doctor :   he didnt have loose motion before
User :   no
User :   just now only
Doctor :  
and when and how many times he had loose motion
User :   only once that too now after taking tyhe pill at 3 pm
Doctor :  
Doctor :  
only once then take lots of water
Doctor :   that will netralize the effects of the over dose of azifast
User :   shall i continue with that or not
Doctor :  
if doesnt subside then your doctor will change the azifast
Doctor :  
to a suitable antibiotic

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor